# SDR AALA201902079002

- Difficulty date: February 5, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 7,970 hours, 3,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID CABIN LAVATORY ECAM WARNING FOR SMOKE DISPLAYED. ON INVESTIGATION,  NO SMOKE WAS FOUND, AND FIRE WARNING WAS EXTINGUISHED ON ECAM,  OCCURED AT CRUISE ALTITUDE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF CIDS, FOUND TO BE GOOD, NO FAULTS NOTED OR SMOKE WARNINGS NOTED IAW AMM 23-73-00.   GOOD FOR SERVICE.
